# SDR UPS01834733

- Difficulty date: December 26, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FWD CARGO COMPT LONGERON 34R CRACKED AT FS 550.  REMOVED LONG SECTION 34R FROM STA 345 TO 630 IAW DC8 SRM 51-1-21, REMOVED SHEAR TIE SECTION FROM STA 460 - 480 TO FOM IAW DC8 SRM 51-1-20, 51-2-0, FABED SHEAR TIE, REPAIRS INSTALLED, LONGERON AND REPAIR PARTS IAW DC8 SRM 51-1-21.
